Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addendum to ``Independence and determination of probabilities"


Authors: Zhiqiang Chen, Herman Rubin and Richard A. Vitale
Journal: Proc. Amer. Math. Soc. 129 (2001), 2817-2817
MSC (1991): Primary 60A99; Secondary 28A99
DOI: https://doi.org/10.1090/S0002-9939-01-05540-X
Published electronically: April 5, 2001
MathSciNet review: 1694878
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Z. Chen, H. Rubin, and R. A. Vitale, Independence and determination of probabilities, Proc. Amer. Math. Soc. 125 (1997), 3721-3723. MR98b:60007

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60A99, 28A99

Retrieve articles in all journals with MSC (1991): 60A99, 28A99


Additional Information

Zhiqiang Chen
Affiliation: Department of Mathematics, William Paterson College, Wayne, New Jersey 07470
Email: z.chen@smtplink.wilpaterson.edu

Herman Rubin
Affiliation: Department of Statistics, Purdue University, West Lafayette, Indiana 47907
Email: hrubin@stat.purdue.edu

Richard A. Vitale
Affiliation: Department of Statistics, University of Connecticut, Storrs, Connecticut 06269
Email: rvitale@uconnvm.uconn.edu

DOI: https://doi.org/10.1090/S0002-9939-01-05540-X
Received by editor(s): March 25, 1999
Published electronically: April 5, 2001
Communicated by: Clifford J. Earle, Jr.
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society